Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 112, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 10:31 PM CDT for 11 counties in Texas. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 10:31 PM CDT (03:31 UTC)
- Expired
- May 15, 2020, 11:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 93 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:09 PM CDT | TSTM WND DMG | 5 Ne Dripping Springs, TX | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| May 15, 11:10 PM CDT | HAIL 0.75 | 2 Se Timberwood Park, TX | |
| May 15, 11:20 PM CDT | TSTM WND GST 58 | 7 S Bee Cave, TX | |
| May 15, 11:36 PM CDT | HAIL 0.5 | 2 Ne Marion, TX | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.5 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4115 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted.
134
WUUS54 KEWX 160331
SVREWX
TXC029-031-053-091-187-209-259-299-325-453-491-160430-
/O.NEW.KEWX.SV.W.0112.200516T0331Z-200516T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1031 PM CDT Fri May 15 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
East central Medina County in south central Texas...
Northwestern Williamson County in south central Texas...
Hays County in south central Texas...
Northwestern Guadalupe County in south central Texas...
Western Travis County in south central Texas...
Blanco County in south central Texas...
Eastern Llano County in south central Texas...
Eastern Kendall County in south central Texas...
Burnet County in south central Texas...
Bexar County in south central Texas...
Comal County in south central Texas...
* Until 1130 PM CDT.
* At 1031 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Tow to near Twin Sisters to Cross
Mountain to Quihi, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, Austin, New Braunfels, Cedar Park, San Marcos,
Schertz, Cibolo, Universal City, Live Oak, Boerne, Selma, Burnet,
Marble Falls, Kingsland, Dripping Springs, Castroville, Wimberley,
Blanco, Bertram and Round Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3103 9791 3096 9786 3031 9786 2967 9800
2929 9841 2938 9914 2980 9865 3014 9856
3092 9860 3092 9842 3094 9841 3095 9845
3101 9846 3103 9844
TIME...MOT...LOC 0331Z 291DEG 25KT 3099 9847 3004 9845 2965 9867 2940
9901
HAIL...1.00IN
WIND...60MPH
$$
CP2 follow-up statements
610
WWUS54 KEWX 160408
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT Fri May 15 2020
TXC259-325-160417-
/O.CAN.KEWX.SV.W.0112.000000T0000Z-200516T0430Z/
Medina TX-Kendall TX-
1108 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEDINA AND
EASTERN KENDALL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 3103 9791 3096 9786 3031 9786 2967 9800
2929 9841 2935 9879 2971 9866 2990 9840
3092 9860 3092 9842 3094 9841 3095 9845
3101 9846 3103 9844
TIME...MOT...LOC 0407Z 291DEG 25KT 3090 9820 2995 9818 2956 9840 2931
9874
$$
TXC029-031-053-091-187-209-299-453-491-160430-
/O.CON.KEWX.SV.W.0112.000000T0000Z-200516T0430Z/
Williamson TX-Hays TX-Guadalupe TX-Travis TX-Blanco TX-Llano TX-
Burnet TX-Bexar TX-Comal TX-
1108 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN WILLIAMSON...HAYS...NORTHWESTERN GUADALUPE...WESTERN
TRAVIS...BLANCO...EASTERN LLANO...BURNET...CENTRAL BEXAR AND COMAL
COUNTIES...
At 1107 PM CDT, severe thunderstorms were located along a line
extending from Lake Victor to near Fischer to near Windcrest to near
Lacoste, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
San Antonio, Austin, New Braunfels, Cedar Park, San Marcos, Schertz,
Cibolo, Universal City, Live Oak, Selma, Burnet, Marble Falls,
Kingsland, Dripping Springs, Wimberley, Blanco, Bertram, Round
Mountain, San Antonio Int Airport and Randolph AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3103 9791 3096 9786 3031 9786 2967 9800
2929 9841 2935 9879 2971 9866 2990 9840
3092 9860 3092 9842 3094 9841 3095 9845
3101 9846 3103 9844
TIME...MOT...LOC 0407Z 291DEG 25KT 3090 9820 2995 9818 2956 9840 2931
9874
HAIL...1.00IN
WIND...60MPH
$$
CP302
WWUS54 KEWX 160429
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1129 PM CDT Fri May 15 2020
TXC029-031-053-091-187-209-299-453-491-160439-
/O.EXP.KEWX.SV.W.0112.000000T0000Z-200516T0430Z/
Williamson TX-Hays TX-Guadalupe TX-Travis TX-Blanco TX-Llano TX-
Burnet TX-Bexar TX-Comal TX-
1129 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON...
HAYS...NORTHWESTERN GUADALUPE...WESTERN TRAVIS...BLANCO...EASTERN
LLANO...BURNET...CENTRAL BEXAR AND COMAL COUNTIES WILL EXPIRE AT 1130
PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.
LAT...LON 3103 9791 3096 9786 3031 9786 2967 9800
2929 9841 2935 9879 2971 9866 2990 9840
3092 9860 3092 9842 3094 9841 3095 9845
3101 9846 3103 9844
TIME...MOT...LOC 0429Z 291DEG 25KT 3085 9805 2990 9803 2951 9825 2926
9859
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:31 PM CDT, 1 hour earlier.
Area forecast discussion, May 15, 9:31 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 931 PM CDT Fri May 15 2020 .UPDATE... Squall line currently along an Eagle Pass to Uvalde to Kerrville to Mason line continues to surge to the east with isolated showers and thunderstorms ahead of it. Have issued Severe Thunderstorm Watch 189 for all of South Central Texas and the Hill Country through 4 AM. However, Edwards, Kinney, and Val Verde are no longer in a watch as the line has moved east of those counties. Strong damaging wind gusts remains the primary threat with large hail also possible. && .PREV DISCUSSION... /ISSUED 748 PM CDT Fri May 15 2020/ UPDATE... Squall line taking shape over the Edwards Plateau to Rio Grande Valley. Have added Bandera, Uvalde, Maverick, and Zavala to Severe Thunderstorm Watch 188. Squall line will track eastward reaching the I-35 corridor between 10 PM and 1 PM. The primary threat remains strong damaging winds. Wind gusts to 55 and 61 mph were recently observed at Del Rio Airport. Cannot rule out 1 inch hail, however. Reasoning in the previous discussions still valid. PREV DISCUSSION... /ISSUED 632 PM CDT Fri May 15 2020/ AVIATION... SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35 sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z- 22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will prevail tonight through Saturday evening. Wind gusts up to 60 KTs are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15 KTs will prevail. PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/ SHORT TERM (Tonight through Saturday Night)... Summary: Primary forecast concern has shifted over time from flash flooding to large hail (mainly Rio Grande area) and damaging winds as convective allowing models continue to indicate progressive storm motions with cold-pool dominant, linear storm structures likely to impact much of south-central TX this evening and overnight. While flash flooding remains possible, the storms should be quick moving for the most part, reducing the chance for excessive rainfall. Storms will likely develop and move into the Rio Grande Plains in the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am. Storms are expected to be mainly east and south of the forecast area by 4-5am. Details: Visible satellite imagery early this afternoon indicates a gradual scattering of the low level cloud field. Temperatures are mainly in the 80s for most with very moist dew points of 67-75. A few spots should reach the low 90s this afternoon south and west. Some weak early afternoon echoes have developed across the southern Edwards Plateau this afternoon which was well forecast by the 16Z HRRR. Some storms had also been having trouble sustaining updrafts well out west over the Trans-Pecos region but have become more robust as of 19Z. A relatively stout shortwave trough axis was analyzed near El Paso and this will provide the bulk of the large-scale ascent as PVA continues to push to the west. The sub-tropical jet left exit region will also provide diffluence aloft this evening and tonight. Development of a large MCS is likely this evening and overnight. A few convective allowing models continue to hint at the chance for isolated showers and storms well ahead of the main show over our eastern counties later today. Showers and storms have developed along a remnant boundary over the Houston area, and this activity/it's outflow will propagate westward over the next couple of hours perhaps allowing this development to occur. Mid-level lapse rates are very steep, already 8+ C/km out west and growing. Very unstable air with MUCAPE north of 4000 J/kg is available, perhaps even more than 5000 J/kg. However, deep layer shear will be weak through the duration of the event, generally in the 20-25 kt range. Thus, cold-pool dominant convective organization will prevail as storms grow upscale. Early on, the threat for large to very large hail near the Rio Grande will exist, however this will gradually become a damaging wind event as the evening progresses. Overall agreement between the CAMs is pretty good in regards to hazard timing, with the slowest solution coming from the TTU-WRF and NAMNest still indicating much of the main activity will be off to the east by 4-5AM. However, TTU-WRF is also the most robust at developing additional storms in an east-west orientation along and south of the I-10/US-90 corridor during the morning hours. If this were to verify, these areas would be more susceptible to the isolated higher totals approaching 5" and thus an elevated flash flood risk will exist if this occurs. Portions of Karnes, Gonzales, Dewitt and Lavaca Counties would be especially at risk where heavy rain fell on Tuesday and antecedent soil moisture conditions are high. The rGEM and a couple of GEFS members are also hinting at this possibility, so I believe it bears mentioning and keeping in mind, however the ensemble signal for higher rainfall totals is much more robust just to our east. Otherwise, given the progressive nature of the MCS rainfall totals are expected to be in the 1-3" range for most and only isolated flash flood impacts would result. A few lingering showers and storms are possible over the east half of the region tomorrow, but coverage is expected to be isolated at best. Sunshine is expected west with highs in the low 90s. Sun will eventually poke through over the east as well and with southeasterly flow returning this will allow temperatures to top out near 80 despite the AM convection. The mid-level tough will close off but is expected to gradually drift northeastward, keeping precipitation chances low to nil as we head into Saturday evening. LONG TERM (Sunday through Friday)... An upper level low will be located over northeast Texas by early Sunday morning. Behind this low, our region will be left in fairly weak northwest flow aloft. The models don't always handle northwest flow aloft very well and we will continue to keep a chance for showers and storms in the forecast for the Hill Country and areas along/east of the I-35/I-37 corridors. If anything, we could see a little better coverage of showers and storms in the afternoon hours and may need to increase rain chances slightly in subsequent forecasts. Any activity that did manage to develop should weaken quickly with the loss of daytime heating. As we head into the early portion of the upcoming week, an upper level ridge will build over northern Mexico into western Texas. We will see a drying trend across our region with temperatures remaining close to climatological normals through Monday. The mid and upper level ridge will expand eastward across Texas through the mid to late portion of next week, resulting in a warm and dry forecast for south central Texas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 82 68 86 66 / 90 50 10 20 10 Austin Bergstrom Intl Airport 68 81 67 86 65 / 90 50 10 20 10 New Braunfels Muni Airport 67 81 67 86 66 / 100 40 10 20 10 Burnet Muni Airport 66 81 65 84 63 / 90 40 10 20 - Del Rio Intl Airport 67 92 70 93 71 / 80 10 - - - Georgetown Muni Airport 68 82 66 84 64 / 90 40 20 20 10 Hondo Muni Airport 66 85 68 91 68 / 90 20 - 10 - San Marcos Muni Airport 66 81 66 86 65 / 100 40 10 20 10 La Grange - Fayette Regional 70 80 69 85 67 / 90 50 20 30 10 San Antonio Intl Airport 68 83 69 88 68 / 90 30 - 20 - Stinson Muni Airport 69 84 69 89 69 / 90 30 - 20 - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...04 Long-Term...05 Decision Support...Runyen
Hazardous weather outlook, May 15, 1:16 PM CDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 116 PM CDT Fri May 15 2020 TXZ171>173-183>194-202>209-217>225-228-161830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 116 PM CDT Fri May 15 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. There is an enhanced risk for severe storms this afternoon through late tonight across much of South Central Texas. The greatest threat for large hail will be across the Rio Grande Plains and Western Hill Country. Damaging wind threat is in place for all of South Central Texas. In addition to the severe risk, there is a chance for locally heavy rainfall and flash flooding. 1 to 3 inches of rainfall is possible with isolated amounts up to 5 inches which could lead to flash flooding impacts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 15, 8:52 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL BLANCO 30.10N 98.42W
05/15/2020 E0.50 INCH BLANCO TX PUBLIC
&&
BMWSpecial weather statement, May 15, 8:53 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
853 PM CDT Fri May 15 2020
TXZ189-190-206-160245-
Comal TX-Blanco TX-Kendall TX-
853 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...NORTHEASTERN KENDALL AND
NORTH CENTRAL COMAL COUNTIES UNTIL 945 PM CDT...
At 853 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Payton to Spring Branch. Movement was
north at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Blanco, Round Mountain, Canyon Lake, Johnson City, Flugrath,
Kendalia, Sandy, Rocky Creek, Spring Branch, Hye, Twin Sisters,
Payton, Pedernales Falls State Park, Cypress Mill, Guadalupe River
State Park and LBJ State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3037 9818 3019 9823 3004 9830 3003 9828
2984 9829 2990 9859 3043 9858
TIME...MOT...LOC 0153Z 161DEG 15KT 3013 9835 2990 9842
CPLocal storm report, May 15, 9:00 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 NE AUSTIN 30.30N 97.70W
05/15/2020 E0.50 INCH TRAVIS TX PUBLIC
&&
BMWSpecial weather statement, May 15, 9:29 PM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 929 PM CDT Fri May 15 2020 TXZ191-192-160315- Hays TX-Travis TX- 929 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAYS AND SOUTHWESTERN TRAVIS COUNTIES UNTIL 1015 PM CDT... At 929 PM CDT, Doppler radar was tracking a strong thunderstorm over Tanglewood Forest, moving northwest at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Austin, Buda, Dripping Springs, Tanglewood Forest, Lakeway, Lago Vista, Bee Cave, West Lake Hills, Hudson Bend, The Hills, Rollingwood, Bear Creek, Barton Creek, Shady Hollow, Mansfield Dam, Onion Creek, Jonestown, Briarcliff, Manchaca and Point Venture. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central Texas. LAT...LON 3019 9772 3008 9789 3033 9816 3049 9790 TIME...MOT...LOC 0229Z 144DEG 13KT 3020 9786 CP
Local storm report, May 15, 9:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 1 S UVALDE 29.21N 99.79W
05/15/2020 UVALDE TX EMERGENCY MNGR
UVALDE COUNTY EMERGENCY MANAGEMENT REPORTS
TREE LIMBS DOWN AROUND TOWN AS WELL AS POWER
LINES DOWN.
&&
PAYLocal storm report, May 15, 10:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 1 ENE LAKEHILLS 29.59N 98.94W
05/15/2020 E0.50 INCH BANDERA TX PUBLIC
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:23 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 52 min |
| May 15, 7:25 PM CDT | Special Weather Statement | EWX | Bastrop | 35 min |
| May 15, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 54 min |
| May 15, 7:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 64 min |
| May 15, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 56 min |
| May 15, 8:05 PM CDT | Special Weather Statement | EWX | Travis | 25 min |
| May 15, 8:06 PM CDT | Special Weather Statement | EWX | Comal | 24 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 62 min |
| May 15, 8:27 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis | 3 hr |
| May 15, 8:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 15, 8:33 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 15, 8:53 PM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| May 15, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 64 min |
| May 15, 8:58 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| May 15, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 56 min |
| May 15, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Kendall | 66 min |
| May 15, 9:12 PM CDT | Tornado Warning | EWX | Zavala | 18 min |
| May 15, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 114 min |
| May 15, 9:29 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 15, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr | 36 min |
| May 15, 9:34 PM CDT | Areal Flood Advisory | EWX | Travis | 116 min |
| May 15, 9:45 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 15, 9:54 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 15, 9:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Zavala | 66 min |
| May 15, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 15, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 14 min |
| May 15, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 60 min |
| May 15, 10:13 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| May 15, 10:39 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| May 15, 10:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Medina | 3 hr |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 65 min |
| May 15, 10:56 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| May 15, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 16 min |
| May 15, 11:28 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 47 min |
| May 15, 11:31 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 15, 11:34 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| May 15, 11:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Gonzales, Karnes, Wilson | 66 min |
| May 16, 12:08 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson | 52 min |
| May 16, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 63 min |
| May 16, 12:29 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 3 hr |
| May 16, 12:45 AM CDT | Special Weather Statement | EWX | Williamson | 30 min |
| May 16, 12:56 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 46 min |
| May 16, 1:00 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 16, 1:25 AM CDT | Special Weather Statement | EWX | Lavaca | 50 min |
| May 16, 2:57 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.